# SDR UIEA200800039

- Difficulty date: February 8, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 99,164 hours, 19,468 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF DELAMINATION AND CRACKING ON LEADING EDGE TO FRONT SPAR UPPER SURFACE PANEL APPROX WS 380.  REPAIRED IAW SRM 51-40-12.
